MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL CLIP

ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL CLIP
Catalog Number KA200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2019.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the device difficult to open and close the jaws, sticking?.
 
Event or Problem Description
It was reported that the jaws of the instrument were not opening and closing.No patient involvement occurred.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the ka200 device was returned with the trigger detached from the tube, as the pin handle pivot was noted to be missing.No functional test was performed due to the condition of the device.No conclusion could be reached as to what may have caused the found condition of the trigger.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use." the batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.  the certificate records are accessible through external manufacturing. .

Common Device Name
APPLIER, SURGICAL CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8253431
Report Number3005075853-2019-15995
Device Sequence Number19508479
Product Code GDO
UDI-Device Identifier10705036012641
UDI-Public10705036012641
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKA200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/05/2019
Patient Sequence Number1